과학인

SCIENTISTS

  •   >  
  • 기초과학인
  •   >  
  • 과학인
이름 김병도  (Kim, Byung-Do)  
소속 강릉원주대학교 자연과학대학 수학과   
주소 강원도 강릉시 강릉대학로 120번지
Tel
FAX
Jordan derivations on prime rings and their applications in Banach algebras, I. Commun. Korean Math. Soc. (2013), Vol 28, Pages 535–558
On continuous linear Jordan derivations of Banach algebras. (Park, Kyoo-Hong) J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. (2009), Vol 16, Pages 227--241
On Hyers-Ulam-Rassias stability of functional equations. Acta Math. Sin. (Engl. Ser.) (2008), Vol 24, Pages 353--372
Jordan derivations of semiprime rings and noncommutative Banach algebras. I. J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. (2008), Vol 15, Pages 179--201
Jordan derivations of semiprime rings and noncommutative Banach algebras. II. J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. (2008), Vol 15, Pages 259--296
Derivations of semiprime rings and noncommutative Banach algebras. Commun. Korean Math. Soc. (2002), Vol 17, Pages 607--618
On the derivations of semiprime rings and noncommutative Banach algebras. Acta Math. Sin. (Engl. Ser.) (2000), Vol 16, Pages 21--28.
On Hyers-Ulam-Rassias stability of the Pexider equation. (Jun, Kil-Woung; Shin, Dong-Soo) J. Math. Anal. Appl. (1999), Vol 239, Pages 20--29
The image of derivations on certain Banach algebras. Commun. Korean Math. Soc. (1998), Vol 13, Pages 489--499
A note on Jordan left derivations. (Jun, Kil-Woung) Bull. Korean Math. Soc. (1996), Vol 33, Pages 221--228
The range of derivations on noncommutative Banach algebras. (Jun, Kil-Woung) Bull. Korean Math. Soc. (1991), Vol 28, Pages 65--68
Hermitian elements of a Banach algebra. (Jun, Kil-Woung) J. Korean Math. Soc. (1987), Vol 24, Pages 21--23

이 페이지에서 제공하는 정보에 만족하십니까?